| Model Number |
4FC12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pericardial Effusion (3271)
| Date of Event |
11/13/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that following a successful cryo ablation procedure, an effusion was confirmed with an intracardiac echocardiogram.A pericardiocentesis was performed.No further patient complications have been reported as a result of this event.